I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
2011/2012, VOLUME 17, NUMBER 4, PAGES 181-192
V. B. Poplavski
View as HTML View as gif image
We consider matrices of arbitrary size with elements from an arbitrary Boolean algebra with two partial multiplications that are defined in a dual way and are not associative with respect to each other in the general case. We show the connection of solvability of the simplest matrix equations, the matrix regularity, and the belonging to one-sided principal ideals with associativity of some dual compositions.
|Main page||Contents of the journal||News||Search|
Last modified: July 2, 2012